# SDR SWIA202160687

- Difficulty date: May 12, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT DD5 BETWEEN FS312.56 AND FS320.16 IS CORRODED.    (C-CHECK RO 8/31/21)   INTERCOSTAL @ DD5 BETWEEN FS 312.56 AND FS 320.16  WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A0 REV 38B DATED 14 DEC 2020.  INTERCOSTAL WAS RECEIVED AND REQUIRED MODIFICATION IN ORDER TO INSTALL. PART WAS MODIFIED IAW REO 670-52-11-1239 REV. -- DATED 2021-02-04. NO DEFECTS NOTED. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
